# SDR QR9R2024022000002

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720839273
- Aircraft time: 4,142 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: B771M40C1005
- Part serial: 372
- Condition: Failed
- Location: Triple
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

UPON STARTING #1 ENGINE, ROTOR RPM NEEDLE MOVED UP TO APPROXIMATELY 97% AND STUCK IN THAT POSITION.  N2 AND ROTOR RPM NEEDLES WERE NOT MATCHED. ABORT PROCEDURES WERE CONDUCTED. REMOVED AND REPLACED TRIPLE INDICATOR RPM (NVIS) IAW 62-41-00, 4-3.
